Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Applications of Basu's Theorem

Dennis D. Boos and Jacqueline M. Hughes-Oliver
The American Statistician
Vol. 52, No. 3 (Aug., 1998), pp. 218-221
DOI: 10.2307/2685927
Stable URL: http://www.jstor.org/stable/2685927
Page Count: 4
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Applications of Basu's Theorem
Preview not available

Abstract

This article reviews some basic ideas of classical inference and the roles they play in Basu's theorem. The usefulness of this theorem is demonstrated by applications to various statistical problems.

Page Thumbnails

  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221